Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 71, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 9, 2008, 12:17 PM CST for Caldwell Parish, LaSalle Parish, Louisiana. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 9, 2008, 12:17 PM CST (18:17 UTC)
- Expired
- Dec 9, 2008, 12:45 PM CST
- In force
- 28 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Caldwell Parish, LA, LaSalle Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 9, 12:19 PM CST | TORNADO | 8 N Jena, LA | A TORNADO CAUSED EF1 DAMAGE ON WILBURN RD. SEVERAL TREES WERE SNAPPED OR UPROOTED. THE PATH OF THE STORM WAS 100 YARDS WIDE. |
| Dec 9, 12:25 PM CST | TSTM WND DMG | 4 Nw Jena, LA | ALONG HWY 127...TRAILERS DAMAGED IN SUMMERFIELD. |
| Dec 9, 12:32 PM CST | TORNADO | 9 E Olla, LA | A TORNADO CAUSED EF0 DAMAGE ON BONEYARD RD. A FEW TREES WERE SNAPPED. THE PATH WAS 50 YARDS WIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 9, 9:32 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 6.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1607 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 13.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSHV 091817
TORSHV
LAC021-059-091845-
/O.NEW.KSHV.TO.W.0071.081209T1817Z-081209T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1217 PM CST TUE DEC 9 2008
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
NORTHERN LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 1245 PM CST
* AT 1211 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MIDWAY...OR
ABOUT 29 MILES SOUTHEAST OF WINNFIELD...MOVING NORTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
7 MILES SOUTHEAST OF HOLLUM BY 1240 PM CST...
8 MILES SOUTHEAST OF COPENHAGEN BY 1245 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3193 9189 3192 9200 3171 9200 3157 9211
3175 9231 3220 9224 3202 9188
TIME...MOT...LOC 1816Z 222DEG 32KT 3176 9216
$$
BUTTS1 follow-up statement
000
WWUS54 KSHV 091826
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1226 PM CST TUE DEC 9 2008
LAC021-059-091845-
/O.CON.KSHV.TO.W.0071.000000T0000Z-081209T1845Z/
CALDWELL LA-LA SALLE LA-
1226 PM CST TUE DEC 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CST FOR NORTHERN
LA SALLE AND SOUTHERN CALDWELL PARISHES...
AT 1220 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR SUMMERVILLE...OR ABOUT 30 MILES EAST OF WINNFIELD...MOVING
NORTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
6 MILES SOUTHEAST OF BURLINGTON BY 1230 PM CST...
6 MILES SOUTHEAST OF SPAULDING BY 1235 PM CST...
HOLLUM AND 7 MILES SOUTHEAST OF KELLY BY 1240 PM CST...
COPENHAGEN...6 MILES SOUTHEAST OF GRAYSON...6 MILES SOUTHEAST OF
CLARKS AND 6 MILES SOUTHEAST OF PULPWOOD BY 1245 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3193 9189 3192 9200 3171 9200 3157 9211
3175 9231 3220 9224 3202 9188
TIME...MOT...LOC 1826Z 205DEG 32KT 3184 9213
$$
BUTTSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 9, 11:31 AM CST, 46 minutes earlier.
Area forecast discussion, Dec 9, 11:31 AM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1131 AM CST TUE DEC 9 2008
.DISCUSSION...
UPDATED ZONES AGAIN TO DROP EXPIRED WATCH 944. ADJUSTED POPS UP A
LITTLE IN PORTIONS OF EAST TEXAS TO ACCOUNT FOR CURRENT TREND OF
INCREASING COVERAGE. NO OTHER CHANGES AT THIS TIME.
&&
.AVIATION...
SCT CONVECTION ACROSS SE HALF OF CWA. COVERAGE MORE NUMEROUS
WITH NEXT WAVE OF ACTIVITY FURTHER TO THE NORTH AND WEST. GUSTY
WINDS TO NEAR 35 MPH MOVD ACROSS SHV SITE....EXPECTED EASTWARD ALONG
GENERAL I-20 CORRIDOR. SHOWERS TAPER OFF NORTH OF I-30. STRONG COLD
FRONT STILL LOCATED TO THE NW OF CWA. A BRIEF PERIOD OF CLEARING AHEAD
OF FRONT NOTED...WITH SHARP WIND SHIFT AND IFR/LOW VFR SOLID CLOUD
BANK WITH FROPA. DEEP MOISTURE ON 12Z SOUNDING TO 700 MB SUGGEST
CLOUDS IN PLACE THRU MOST OF WARM SECTOR. LOW LVL JET 60KTS SUGGEST
WINDS MIX TO SFC THIS AFTN./VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 38 42 31 51 / 80 30 20 10 0
MLU 71 43 50 32 46 / 100 60 20 30 20
DEQ 63 31 40 26 52 / 50 30 10 0 0
TXK 68 35 39 30 53 / 60 30 10 10 0
ELD 70 39 45 30 49 / 90 50 20 20 20
TYR 67 34 39 30 56 / 50 20 10 10 0
GGG 70 35 40 29 54 / 60 20 10 10 0
LFK 74 37 45 29 52 / 70 30 30 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
14/07Hazardous weather outlook, Dec 9, 12:00 PM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST TUE DEC 9 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-101200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST TUE DEC 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...NORTHEAST TEXAS...AND FOR NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE FOUR STATE REGION TODAY...ENDING FROM WEST TO EAST TONIGHT. SOME OF THE THUNDERSTORMS WILL BECOME SEVERE... PRODUCING LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING. A FEW STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL THROUGHOUT THE AFTERNOON COULD LEAD TO FLASH FLOODING...ESPECIALLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT OFFICIALS WILL BE NEEDED TODAY AND TONIGHT.
In the hours before
Special weather statement, Dec 9, 8:51 AM CST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 AM CST TUE DEC 9 2008
TXZ138-151-091515-
HARRISON-PANOLA-
851 AM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 915 AM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
HARRISON AND PANOLA...
INCLUDING THE FOLLOWING LOCATIONS...
BECKVILLE...DEBERRY...ELYSIAN FIELDS AND WASKOM...
AT 849 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BECKVILLE...OR 11 MILES NORTHWEST OF
CARTHAGE...MOVING NORTHEAST AT 45 MPH.
HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS 40 TO 50 MPH
ARE EXPECTED WITH THIS STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3228 9453 3230 9453 3232 9450 3239 9448
3239 9449 3239 9452 3240 9455 3262 9404
3229 9404 3213 9452 3224 9456
TIME...MOT...LOC 1451Z 238DEG 40KT 3229 9444
BUTTSSpecial weather statement, Dec 9, 9:18 AM CST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CST TUE DEC 9 2008
LAZ001-002-010-TXZ126-138-151-091600-
BOSSIER-CADDO-DE SOTO-HARRISON-MARION-PANOLA-
918 AM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1000 AM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...
IN NORTHWEST LOUISIANA...
CADDO...BOSSIER AND NORTHERN DE SOTO...
IN NORTHEAST TEXAS...
EASTERN MARION...EASTERN HARRISON AND EASTERN PANOLA...
INCLUDING THE FOLLOWING LOCATIONS...
BENTON...BLANCHARD...BOSSIER CITY...EASTWOOD...GREENWOOD...OIL
CITY...PLAIN DEALING...RED CHUTE...SHREVEPORT...STONEWALL...
DEBERRY...ELYSIAN FIELDS...KARNACK AND WASKOM...
AT 916 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
KARNACK TO ELYSIAN FIELDS TO CARTHAGE...OR ALONG A LINE EXTENDING
FROM 10 MILES EAST OF MARSHALL TO 17 MILES SOUTHEAST OF MARSHALL TO
CARTHAGE...MOVING NORTHEAST AT 40 MPH.
HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS AROUND 40
MPH ARE EXPECTED WITH THESE STORMS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3204 9440 3233 9421 3267 9431 3300 9361
3271 9355 3224 9355 3223 9360 3217 9355
TIME...MOT...LOC 1518Z 236DEG 37KT 3259 9416 3238 9412
3217 9426
BUTTSSpecial weather statement, Dec 9, 10:27 AM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 AM CST TUE DEC 9 2008
LAZ001>004-010-012-091730-
BIENVILLE-BOSSIER-CADDO-CLAIBORNE-DE SOTO-WEBSTER-
1027 AM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1130 AM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
EASTERN CADDO...BOSSIER...WEBSTER...CLAIBORNE...
WESTERN BIENVILLE AND NORTHERN DE SOTO...
INCLUDING THE FOLLOWING LOCATIONS...
BOSSIER CITY...COTTON VALLEY...EASTWOOD...GIBSLAND...HAUGHTON...
HAYNESVILLE...HOMER...MINDEN...RED CHUTE...RINGGOLD...SAREPTA...
SIBLEY AND STONEWALL...
AT 1024 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
SAREPTA TO EASTWOOD TO BOSSIER CITY TO STONEWALL...MOVING EAST AT 25
MPH. HAIL SMALLER THAN THREE QUARTERS OF AN INCH HAS BEEN REPORTED
WITH THIS LINE OF THUNDERSTORMS.
IN ADDITION TO THE RISK OF SMALL HAIL...WINDS 40 TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3300 9291 3266 9294 3252 9299 3228 9322
3223 9394 3247 9371 3260 9366 3295 9363
TIME...MOT...LOC 1627Z 265DEG 23KT 3287 9353 3261 9355
3248 9360 3231 9377
BUTTSLocal storm report, Dec 9, 10:40 AM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HAIL S BOSSIER CITY 32.52N 93.66W
12/09/2008 E0.50 INCH BOSSIER LA TRAINED SPOTTER
HAIL OCCURRED JUST SOUTH OF THE CENTURYTEL CENTER.
&&
JTLocal storm report, Dec 9, 11:42 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 AM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG 8 W DIXIE INN 32.59N 93.47W
12/09/2008 BOSSIER LA LAW ENFORCEMENT
DAMAGE REPORTED ON GOODWILLE RD, SAVANNA LN AND FULLER
ROAD. AROUND 30 TREES DOWN AND SEVERAL HOMES DAMAGED.SOME
HOMES HAVE ROOF DAMAGE.
&&
STEVENSSpecial weather statement, Dec 9, 12:09 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1209 PM CST TUE DEC 9 2008
ARZ073-LAZ005-006-014-091900-
LINCOLN-OUACHITA-UNION-
1209 PM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 100 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTH CENTRAL ARKANSAS...
UNION...
IN NORTH CENTRAL LOUISIANA...
UNION...LINCOLN AND OUACHITA...
INCLUDING THE FOLLOWING LOCATIONS...
HUTTIG...LAPILE...LAWSON...STRONG...URBANA...BERNICE AND
FARMERVILLE...
AT 1206 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS STRETCHING FROM EASTERN UNION COUNTY
ARKANSAS...TO NORTHERN LINCOLN PARISH IN LOUISIANA...MOVING NORTHEAST
AT 45 MPH.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. IF
THIS LINE OF STORMS INTENSIFIES FURTHER...A SEVERE THUNDERSTORM
WARNING MAY BE ISSUED.
LAT...LON 3272 9206 3261 9276 3276 9273 3276 9272
3309 9268 3330 9245 3328 9239 3330 9233
3327 9230 3327 9222 3321 9220 3322 9217
3317 9215 3316 9209 3310 9212 3302 9206
3286 9207 3274 9204
TIME...MOT...LOC 1809Z 241DEG 40KT 3294 9258
18The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 4:35 AM CST | Tornado Warning | SHV | Caddo, De Soto | 25 min |
| Dec 9, 4:59 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 46 min |
| Dec 9, 5:04 AM CST | Tornado Warning | SHV | Bossier, Caddo, De Soto, Webster | 41 min |
| Dec 9, 5:51 AM CST | Tornado Warning | SHV | De Soto, Red River | 39 min |
| Dec 9, 6:19 AM CST | Tornado Warning | SHV | Bienville, Bossier, De Soto, Red River, Webster | 56 min |
| Dec 9, 9:18 AM CST | Special Weather Statement | SHV | Bossier, Caddo | 42 min |
| Dec 9, 9:28 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Winn | 32 min |
| Dec 9, 10:27 AM CST | Special Weather Statement | SHV | Bossier, Claiborne, Webster | 63 min |
| Dec 9, 11:08 AM CST | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 37 min |
| Dec 9, 11:20 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 40 min |
| Dec 9, 11:33 AM CST | Tornado Warning | SHV | Grant, LaSalle | 42 min |
| Dec 9, 12:09 PM CST | Special Weather Statement | SHV | Union | 51 min |
| Dec 9, 12:19 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 41 min |
| Dec 9, 12:45 PM CST | Tornado Warning | SHV | Caldwell, LaSalle | 30 min |
| Dec 9, 12:58 PM CST | Special Weather Statement | SHV | Union | 62 min |
| Dec 9, 1:19 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 41 min |
| Dec 9, 1:34 PM CST | Special Weather Statement | SHV | Natchitoches | 56 min |
| Dec 9, 1:40 PM CST | Tornado Warning | SHV | Natchitoches, Winn | 35 min |
| Dec 9, 1:57 PM CST | Tornado Warning | SHV | Grant, Natchitoches, Winn | 36 min |
| Dec 9, 2:22 PM CST | Special Weather Statement | SHV | Jackson | 23 min |
| Dec 9, 2:27 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Winn | 20 min |
| Dec 9, 3:08 PM CST | Tornado Warning | SHV | Caldwell, Winn | 37 min |
| Dec 9, 3:45 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Winn | 30 min |
| Dec 9, 4:20 PM CST | Special Weather Statement | SHV | Caldwell, Grant, LaSalle | 55 min |
| Dec 9, 5:34 PM CST | Areal Flood Advisory | SHV | Ouachita | 56 min |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.